# SDR AALA202312247902

- Difficulty date: December 21, 2023
- Submitted: December 25, 2023
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A320*
- Aircraft serial: 3977
- Aircraft time: 48,598 hours, 18,252 cycles
- System (JASC): 2420 · AC Generation System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 #4 FLIGHT ATTENDANTS REPORTED DIRTY SOCK ODOR APPROX 10,000VFOR ABOUT 20 MINUTES ODOR SLOWLY DISAPPATED. MAINTENNCED FOUND GENERATOR DRAIN SEAL LEAKING REPLAXCED IAW AMM 24-23-51.
